# SDR USAABB96046

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND SEAT MOUNTED EMERGENCY LIGHT EXIT BATTERIES BAD.  MAINTENANCE REPLACED THE BATTERIES.  (M)
